# SDR DHL9970106D

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stab
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, RT HORIZ STAB HAS A CRACK AT SUPPORT ANGLE FOR UPPER PANEL.  HFEC CRACK, STOP DRILLED FASTENER HOLES, INSTALLED ANGLE REPAIR  PER AVITAS EO 99AVHM 011RO1.
